# SDR R61A201710080735

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669002
- Condition: Corroded
- Location: Frames 87-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, FRAMES 87-89 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, 51-42-01, AND 51-43-01.
